MAUDE Adverse Event Report: BIOS SRL NUERA TIGHT; RADIO-FREQUENCY SKIN CONTURING SYSTEM

BIOS SRL NUERA TIGHT; RADIO-FREQUENCY SKIN CONTURING SYSTEM
Model Number NUERA TIGNT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burn following treatment by nuera 1.2 device.Customer reported when used 70mm pad, the customer got burn during treatment, temperature is the system is too low 37 degrees celsius.
 
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information, patient photo.The device nuera 1.2 ga-5200000us:nt1451-21g-224 was installed on (b)(6) 2021 and it's still on warranty.This case was escalated to tech.Support and they reported: "called customer, left a message.This sounds like it needs to be a safety case.I recommend ordering a new electrode ø 70 capacitive (b)(4)." (b)(6) 2022 order shipped for delivery # 813388584.Since, there is no proven evidence that the device malfunction was the suspected cause of the adverse event because customer did not initiated service visit for testing of this device and low temperature means less energy and not likely can lead to serious injury with permanent impairment.Anyway, per technical support recommendation, replacement part was sent to the customer.Since lumenis is not the manufacturer of the device, which was used during this procedure, this case is not reportable from technical aspect by lumenis.However, lumenis has informed the legal manufacturer, bios, on this adverse event, and has sent them all the relevant information regarding to investigation process, findings and conclusions.Lumenis could not evaluate the rate of injury because we have not received yet the incident form (if) from facility.Due to lack of information (no incident form received), lumenis is reporting the event in an 'abundance of caution' from clinical aspect.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.

Brand Name
NUERA TIGHT
Common Device Name
RADIO-FREQUENCY SKIN CONTURING SYSTEM
Manufacturer (Section D)
BIOS SRL
via guido rossa 10/12
vimodrone, 20090
IT  20090
MDR Report Key14468786
Report Number3020611964-2022-00001
Device Sequence Number14678475
Product Code PBX
UDI-Device Identifier08052049500111
UDI-Public08052049500111
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/23/2022
Report Date (Section F) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberNUERA TIGNT
Device Catalogue NumberGA-50000US
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/25/2022
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/23/2022